# SDR AUS20011388

- Difficulty date: December 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6B36
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 312275805
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT CONTAMINATED WITH BRONZE PARTICLES.
